MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. XTEND; XTEND ANTERIOR CERVICAL PLATE, 2-LEVEL, 34MM

GLOBUS MEDICAL, INC. XTEND; XTEND ANTERIOR CERVICAL PLATE, 2-LEVEL, 34MM
Model Number 164.234
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was not returned for evaluation as it was retained by the patient.The surgeon indicated that the set screw was in the locked position during the revision surgery and imaging provided show a set screw in the locked position at the level where the screw backed out.No determinations can be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that the xtend screw backed out of the plate post-operatively requiring revision surgery.The surgeon indicated that the integrated plate set screw was in the final locked position at the time of the revision.

Brand Name
XTEND
Common Device Name
XTEND ANTERIOR CERVICAL PLATE, 2-LEVEL, 34MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18832441
Report Number3004142400-2019-00028
Device Sequence Number3076229
Product Code KWQ
UDI-Device Identifier00849044087963
UDI-Public00849044087963
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K092146
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number164.234
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2019
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale
Patient RaceAsian